Geometry of varieties for graded maximal Cohen–Macaulay modules

Abstract

We study a variety for graded maximal Cohen–Macaulay modules, which was introduced by Dao and Shipman. The main result of this paper asserts that there are only a finite number of isomorphism classes of graded maximal Cohen–Macaulay modules with fixed Hilbert series over Cohen–Macaulay algebras of graded countable representation type.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Bongartz, K.: A geometric version of the Morita equivalence. J. Algebra 139, 159–171 (1991)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Bruns, W., Herzog, J.: Cohen-Macaulay Rings. Cambridge Studies in Advanced Mathematics, vol. 39. Cambridge University Press, Cambridge, 1993. xii+403 pp. Revised edition (1998)

  3. 3.

    Buchweitz, R.-O., Greuel, G.-M., Schreyer, F.-O.: Cohen-Macaulay modules on hypersurface singularities. II. Invent. Math. 88(1), 165–182 (1987)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Burban, I., Drozd, Y.: Maximal Cohen–Macaulay modules over non-isolated surface singularities. Memoirs of the AMS Memoirs of the AMS 248, 1178 (2017)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Dao, H., Shipman, I.: Representation schemes and rigid maximal Cohen–Macaulay modules. Sel. Math. (N.S.) 23(1), 1–14 (2017)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Drozd, Y., Tovpyha, O.: Graded Cohen–Macaulay rings of wild Cohen–Macaulay type. J. Pure Appl. Algebra 218(9), 1628–1634 (2014)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Gabriel, P.: Finite representation type is open. In: Proceedings of the International Conference on Representations of Algebras (Carleton Univ., Ottawa, Ont., 1974), Paper No. 10, 23 pp. Carleton Math. Lecture Notes, No. 9, Carleton Univ., Ottawa, Ont. (1974)

  8. 8.

    Karroum, N.: MCM-einfache moduln, PhD dissertation - Ruhr-Universität Bochum (2009)

  9. 9.

    Kraft, H.: Geometric methods in representation theory. Representations of algebras (Puebla, 1980), Lecture Notes in Math., vol .944, pp. 180–258. Springer, Berlin-New York (1982)

  10. 10.

    Leuschke, G.J., Wiegand, R.: Cohen–Macaulay representations. Mathematical Surveys and Monographs, vol. 181. American Mathematical Society, Providence, RI, xviii+367 pp (2012)

  11. 11.

    Morrison, K.: The scheme of finite-dimensional representations of an algebra. Pac. J. Math. 91(1), 199–218 (1980)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Tauvel, P., Yu, R.W.T.: Lie algebras and algebraic groups. Springer Monographs in Mathematics. Springer-Verlag, Berlin, xvi+653 pp (2005)

Download references

Acknowledgements

The author express his deepest gratitude to Yuji Yoshino for valuable discussions and helpful comments. The author also thank the referee for his/her careful reading and helpful comments that have improved the paper.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Naoya Hiramatsu.

Additional information

Dedicated to Professor Yuji Yoshino on the occasion of his retirement

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The author was supported by JSPS KAKENHI Grant Number 18K13399.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Hiramatsu, N. Geometry of varieties for graded maximal Cohen–Macaulay modules. manuscripta math. (2021). https://doi.org/10.1007/s00229-021-01282-x

Download citation

Mathematics Subject Classification

  • Primary: 13C14
  • Secondary: 16G60